MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3224
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The results, method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced high impedance.The patient lost therapy approximately one month ago.As a result, the patient may undergo surgical intervention to address the issue.
 
Event or Problem Description
Further follow up information received that the patient underwent surgical intervention in which the lead was explanted and two new leads were implanted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11096099
Report Number1627487-2020-49353
Device Sequence Number896798
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number3224
Device Catalogue Number3224
Device Lot Number5013626
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer12/22/2020
01/11/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/07/2021
01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82